# SDR DHL2004760004

- Difficulty date: May 2, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Engine: Pwa JT8D17A
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Part number: 714810
- Part serial: 615322
- Condition: Failed
- Location: Fuel Shutoff
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

ENGINE NR 1 AFTER ENGINE STARTED AND ACCELERATED TO 40 PERCENT N2 FUEL FLOW BEGAN TO FLUCUATED + OR - 200 WHEN ENGINE ACCELERATED TO 40 PERCENT N2 FUEL FLOW WENT TO ZERO AND ENGINE SHUTDOWN. COMPLETED ENGINE FAILURE EMERGENCY CHECKLIST.  REMOVED AND REPLACED NR1 FUEL P+D VALVE IAW MM 73-12-01 AND  NR 1 ENG FUEL SHUT-OFF VALVE.  OPS CHECK GOOD AFTER GROUND RUN IAW JRH 5.2 AND 7.3 AND MM 28-22-1
